Results 1 to 15 of 15
Like Tree1Likes
  • 1 Post By slfmade

Thread: Help thinking about stopping cycle

  1. #1
    Connectorhector is offline Junior Member
    Join Date
    Apr 2013
    Location
    Calgary Alberta Canada
    Posts
    103

    Help thinking about stopping cycle

    So at first I thought virgin muscle then by week four I thought maybe it was the pin location. But every time I pin say in the morning no pain nothing all day and night. Next day a bit of pain around pin area like maybe three inch circle. Then the third day anywhere from six inch circle sometimes my whole leg or cheek so pain full I can barely move it. I guess I'm ready to stop because its either bad gear or I'm maybe allergic to something in it or what. I'm eight weeks in and was gonna start hcg for last four weeks then pct but now I'm just gonna stop now and clomid nolva pct in a couple weeks. Just wanted to post this in case any others have had this happen maybe?? Any thought on what might be going on with my sh!t?? Should I maybe still do some hcg? Or just clomid and nolva pct?
    Last edited by Connectorhector; 07-19-2013 at 06:45 AM.

  2. #2
    chucknorris1 is offline New Member
    Join Date
    Jul 2013
    Posts
    1
    It sounds like an infection. Especially since you mentioned that the redness and irritation around the pin site is increasing in size. That's usually a clear indication of infection.

  3. #3
    Capebuffalo's Avatar
    Capebuffalo is online now - MONITOR -
    Join Date
    Oct 2011
    Location
    Defiling Myself
    Posts
    23,020
    What were you pinning ? How much were you pining? Where were you pining? What size needle were you using?

  4. #4
    slfmade's Avatar
    slfmade is offline Knowledgeable Member
    Join Date
    Nov 2011
    Location
    N. Hollywood on Radford
    Posts
    3,904
    Quote Originally Posted by Capebuffalo View Post
    What were you pinning ? How much were you pining? Where were you pining? What size needle were you using?
    If It Were That Xxxandreaxxx Guy He Would Say ProP At 300Mg/ML Twice A Day In The Same Quad Everyday With A 16G Needle. lol
    ChiveOn likes this.

  5. #5
    ChiveOn's Avatar
    ChiveOn is offline Senior Member
    Join Date
    Dec 2012
    Location
    SoCal USA
    Posts
    1,404
    What's up bro! Good to see you back on the forum.
    How about you give us a more detailed run down of what you're taking for your cycle.
    As mentioned above, warmth, redness, irritation, sensitivity, etc. are common signs of an infection.
    Try rotating sites?
    How often are you pinning the same site?
    Sounds like quads only?

    Try glutes or delts. Delts may hurt for a few days but you got a month left. No quitting now!

  6. #6
    Connectorhector is offline Junior Member
    Join Date
    Apr 2013
    Location
    Calgary Alberta Canada
    Posts
    103
    I've been 250 twice a week test e alternating between quads and glutes. No area is never red or swollen just very sore. I use 22g for withdraw and inject with 25g. I have tried heat and massage I've tried leaving it and no massage. Out of my 16 pins maybe once did it not hurt badly. I'm not a wuss either I just thought the pain would gradually get better but I was wrong. I asperate an do everything properly and clean. Just don't get it

  7. #7
    TFf
    TFf is offline Associate Member
    Join Date
    Feb 2012
    Location
    U.S.
    Posts
    224
    It sounds like it is reoccurring. If it were an infection I don't think it would just clear it self up and just flare up after injection. Maybe his gear has EO? Or a high solvent ?

  8. #8
    ChiveOn's Avatar
    ChiveOn is offline Senior Member
    Join Date
    Dec 2012
    Location
    SoCal USA
    Posts
    1,404
    Could be the gear itself? Because it should clear up after a few pins to the same area. My first cycle generally hurt for about the first 3-4 pins in each area.
    Quads are rough, I avoid them if i can.

    I would say keep after it man! Maybe next time use a different ugl or something. But you should be right at your sweet spot why quit now!

  9. #9
    Connectorhector is offline Junior Member
    Join Date
    Apr 2013
    Location
    Calgary Alberta Canada
    Posts
    103
    Thanks chive on. Yah just plugging away eating lots trying to stay motivated. I know only four weeks left and my strength has increased a lot. I was on 80 tbol for the first four weeks. I'm not gaining lots of mass but I feel like I'm about to if that makes sense. Feeling strong. But actually maybe feel a little under the weather the last couple weeks too. Maybe it's just in my head. But not much motivation lately. Especially when I can't either sit or squat. I have ditched leg day probably four times In The last eight weeks. And cant even do lat pull downs cause my quad is so sore sometimes. Again maybe it's all in my head. The pain is not that's for sure

  10. #10
    ChiveOn's Avatar
    ChiveOn is offline Senior Member
    Join Date
    Dec 2012
    Location
    SoCal USA
    Posts
    1,404
    No I hear ya, first few times I pinned quads I quit legs day and lats pull downs were pretty awful.
    Are you taking an AI? The lethargic feeling is usually how you get (me at least) when my estrogen is out of whack

  11. #11
    Connectorhector is offline Junior Member
    Join Date
    Apr 2013
    Location
    Calgary Alberta Canada
    Posts
    103
    Yea I am using 1.25 femara every three days maybe I should try to up it to every two days. And actually my nip seem to be maybe a bit harder every once and a while. Not sensitive or sore just easily stimulated if that makes sense

  12. #12
    ChiveOn's Avatar
    ChiveOn is offline Senior Member
    Join Date
    Dec 2012
    Location
    SoCal USA
    Posts
    1,404
    Geez, Letro is a bit harsh to work with for a first cycle. Can't really give you advice there as I've never used it as an AI

  13. #13
    Capebuffalo's Avatar
    Capebuffalo is online now - MONITOR -
    Join Date
    Oct 2011
    Location
    Defiling Myself
    Posts
    23,020
    No redness no swelling. I don't think infection if its clearing up that quick.

  14. #14
    XxAndreaxX is offline Senior Member
    Join Date
    Mar 2011
    Location
    spain
    Posts
    1,295
    In my first cycle, I was using Optimum Pharma crap, and it gave me exactly the same reaction. no real pain after pin, but after a day, a big red circle, and swollen area. All my friends using Optimum pharma had the same reaction. After a vial, I started to get irritations, red points everywere next to the pinning areas, and everything was fixed with antistaminics, either pills or cream. pills is much more effective, however more sides.
    I'd throw away that shit you got, and try to get some legit gear

  15. #15
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    Sounds like dirty gear. You could filter with .22 watman syringe filter into a sterile vial then bake it at 250 degrees for 30 minutes.
    That's only if you think it's good in the first place.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •